A little over a year ago I was given droperidol intravenously in an emergency room and went into an uncontrolled panic attack, shaking violently, yelling and demanding to be sent home immediately. The ER doctor convinced me to allow him to give me Benadryl and I went sound asleep for hours, woke up with no apparent ill effects. I was age 78 at the time.
This is very curious. Droperidol/ Inapsine is a sedative, tranquilizer, and anti-nausea medicine. The effect it had on you was unusual but not unheard of. Could you possibly have ADD/ADHD (Attention Deficit with/without Hyperactivity Disorder)? Have you been told through your life that you need to 'look at the book' or 'look at me' by a teacher? Any concentration or focusing problems? People with these disorders react oppositely to some drugs. I wrote both the brand name and the generic name of the drug so you can request NOT to have them at any future time. Before any procedure or surgery you can ask to speak to the anesthetist and often they come to you to hear anything about past problems with anesthesia. Please tell your Dr. also about avoiding this drug before any procedure or surgery.
- Droperidol Information for Consumers
- Droperidol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Droperidol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jun 2010 • 2 answers
My husband was brought to the emergency room with pneumonia two weeks ago. He stayed for three days?
Posted 18 Oct 2011 • 4 answers
Posted 29 Feb 2012 • 2 answers
Lamictal - Any one here ever experienced panic attack? for 1.5 years now I had my first panic attack
Posted 26 Jan 2013 • 4 answers
Posted 5 Dec 2015 • 4 answers